# SDR CA180314005

- Difficulty date: March 10, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: J501
- Condition: Damaged
- Location: Fadec
- Component: Fadec
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK, LEFT FADEC CAUTION B1-006571 B1-006777.  REMOVED AND REPLACED CONNECTOR J501 AND RE-PINNED WIRING TO J501.  (TC# 20180314005)
